Hyperlinked list of Shelah's papers: the 100's

Prepared on 2017-02-03

This is only a partial list. The full list is elsewhere.

1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Sh:100
Shelah, Independence results -- J Symbolic Logic 45 (1980) 563-573
MwSh:101
Makowsky+Shelah, The theorems of Beth and Craig in abstract model theory. II. Compact logics -- Archiv fur Math Logik und Grundlagenforschung 21 (1981) 13-35
AbSh:102
Avraham (Abraham)+Shelah, Forcing with stable posets -- J Symbolic Logic 47 (1982) 37-42
FrSh:103
Fremlin+Shelah, On partitions of the real line -- Israel J Math 32 (1979) 299-304
LvSh:104
Laver+Shelah, The $\aleph _{2}$-Souslin Hypothesis -- Transactions American Math Soc 264 (1981) 411-417
Sh:105
Shelah, On uncountable abelian groups -- Israel J Math 32 (1979) 311-330
AbSh:106
Avraham (Abraham)+Shelah, Martin's axiom does not imply that every two $\aleph _{1}$-dense sets of reals are isomorphic -- Israel J Math 38 (1981) 161-176
Sh:107
Shelah, Models with second order properties. IV. A general method and eliminating diamonds -- Annals Pure and Applied Logic 25 (1983) 183-212
Sh:108
Shelah, On successors of singular cardinals -- Logic Colloquium '78 (Mons, 1978) (1979) 357--380
HoSh:109
Hodges+Shelah, Infinite games and reduced products -- Annals Math Logic 20 (1981) 77-108
Sh:110
Shelah, Better quasi-orders for uncountable cardinals -- Israel J Math 42 (1982) 177-226
Sh:111
Shelah, On power of singular cardinals -- Notre Dame J Formal Logic 27 (1986) 263-299
ShSt:112
Shelah+Stanley, $S$-forcing. I. A ``black-box'' theorem for morasses, with applications to super-Souslin trees -- Israel J Math 43 (1982) 185-224
Sh:113 2001-03-19 [pdf] [ps]
Shelah, The theorems of Beth and Craig in abstract model theory. III. $\Delta$-logics and infinitary logics -- Israel J Math 69 (1990) 193-213
AbSh:114
Abraham+Shelah, Isomorphism types of Aronszajn trees -- Israel J Math 50 (1985) 75-113
ChSh:115
Cherlin+Shelah, Superstable fields and groups -- Annals Math Logic 18 (1980) 227-270
MwSh:116
Makowsky+Shelah, Positive results in abstract model theory: a theory of compact logics -- Annals Pure and Applied Logic 25 (1983) 263-299
RuSh:117
Rubin+Shelah, Combinatorial problems on trees: partitions, $\Delta$-systems and large free subtrees -- Annals Pure and Applied Logic 33 (1987) 43-81
RuSh:118
Rubin+Shelah, On the expressibility hierarchy of Magidor-Malitz quantifiers -- J Symbolic Logic 48 (1983) 542-557
Sh:119
Shelah, Iterated forcing and changing cofinalities -- Israel J Math 40 (1981) 1-32
Sh:120
Shelah, Free limits of forcing and more on Aronszajn trees -- Israel J Math 38 (1981) 315-334
MShS:121
Magidor+Shelah+Stavi, On the standard part of nonstandard models of set theory -- J Symbolic Logic 48 (1983) 33-38
Sh:122
Shelah, On Fleissner's diamond -- Notre Dame J Formal Logic 22 (1981) 29-35
GuSh:123
Gurevich+Shelah, Monadic theory of order and topology in ${\rm ZFC}$ -- Annals Math Logic 23 (1982) 179-198
Sh:124
Shelah, $\aleph _{\omega }$ may have a strong partition relation -- Israel J Math 38 (1981) 283-288
Sh:125
Shelah, The consistency of ${\rm Ext}(G,\,{\bf Z})={\bf Q}$ -- Israel J Math 39 (1981) 74-82
Sh:126
Shelah, On saturation for a predicate -- Notre Dame J Formal Logic 22 (1981) 239-248
Sh:127
Shelah, On uncountable Boolean algebras with no uncountable pairwise comparable or incomparable sets of elements -- Notre Dame J Formal Logic 22 (1981) 301-308
Sh:128
Shelah, Uncountable constructions for B.A., e.c. groups and Banach spaces -- Israel J Math 51 (1985) 273-297
Sh:129
Shelah, On the number of nonisomorphic models of cardinality $\lambda$, $L_{\infty \lambda }$-equivalent to a fixed model -- Notre Dame J Formal Logic 22 (1981) 5-10
PiSh:130
Pillay+Shelah, Classification theory over a predicate. I -- Notre Dame J Formal Logic 26 (1985) 361-376
Sh:131
Shelah, The spectrum problem. I. $\aleph _{\varepsilon }$-saturated models, the main gap -- Israel J Math 43 (1982) 324-356
Sh:132
Shelah, The spectrum problem. II. Totally transcendental and infinite depth -- Israel J Math 43 (1982) 357-364
Sh:133
Shelah, On the number of nonisomorphic models in $L_{\infty ,\kappa }$ when $\kappa $ is weakly compact -- Notre Dame J Formal Logic 23 (1982) 21-26
GPShS:134
Gabbai+Pnueli+Shelah+Stavi, On the temporal analysis of fairness -- Proc.~ seventh Annual SIG ACT --- SIG PLAN Symposium on Principles of Programming Languages, January 23- 30, 1980 (1980) 163--173
GGHSh:135
Glass+Gurevich+Holland+Shelah, Rigid homogeneous chains -- Math Proc Cambridge Philosophical Soc 89 (1981) 7-17
Sh:136
Shelah, Constructions of many complicated uncountable structures and Boolean algebras -- Israel J Math 45 (1983) 100-146
Sh:137
Shelah, The singular cardinals problem: independence results -- Surveys in set theory (1983) 116--134
SgSh:138
Sageev+Shelah, On the structure of ${\rm Ext}(A,{\bf Z})$ in ${\rm ZFC}^ +$ -- J Symbolic Logic 50 (1985) 302-315
Sh:139
Shelah, On the number of nonconjugate subgroups -- Algebra Universalis 16 (1983) 131-146
Sh:140
Shelah, On endo-rigid, strongly $\aleph _{1}$-free abelian groups in $\aleph _{1}$ -- Israel J Math 40 (1981) 291-295
GMSh:141
Gurevich+Magidor+Shelah, The monadic theory of $\omega _{2}$ -- J Symbolic Logic 48 (1983) 387-398
BlSh:142
Baldwin+Shelah, The structure of saturated free algebras -- Algebra Universalis 17 (1983) 191-199
GuSh:143
Gurevich+Shelah, The monadic theory and the ``next world'' -- Israel J Math 49 (1984) 55-68
MShS:144
Magidor+Shelah+Stavi, Countably decomposable admissible sets -- Annals Pure and Applied Logic 26 (1984) 287-361
EMSh:145
Eklof+Mekler+Shelah, Almost disjoint abelian groups -- Israel J Math 49 (1984) 34-54
AbSh:146
Abraham+Shelah, Forcing closed unbounded sets -- J Symbolic Logic 48 (1983) 643-657
HrSh:147
Harrington+Shelah, The undecidability of the recursively enumerable degrees -- American Math Soc Bulletin. New Series 6 (1982) 79-80
SgSh:148
Sageev+Shelah, Weak compactness and the structure of {\rm Ext}$(A,\,{\bf Z})$ -- Abelian group theory (Oberwolfach, 1981) (1981) 87--92
FdSh:149
Friedman+Shelah, Tall $\alpha $-recursive structures -- Proc American Math Soc 88 (1983) 672-678
ShKf:150
Shelah+Kaufmann, The Hanf number of stationary logic -- Notre Dame J Formal Logic 27 (1986) 111-123
GuSh:151
Gurevich+Shelah, Interpreting second-order logic in the monadic theory of order -- J Symbolic Logic 48 (1983) 816-828
HrSh:152
Harrington+Shelah, Counting equivalence classes for co-$\kappa $-Souslin equivalence relations -- Logic Colloquium '80 (Prague, 1980) (1982) 147--152
ARSh:153
Abraham+Rubin+Shelah, On the consistency of some partition theorems for continuous colorings, and the structure of $\aleph_ 1$-dense real order types -- Annals Pure and Applied Logic 29 (1985) 123-206
ShSt:154
Shelah+Stanley, Generalized Martin's axiom and Souslin's hypothesis for higher cardinals -- Israel J Math 43 (1982) 225-236
ShSt:154a
Shelah+Stanley, Corrigendum to: ``Generalized Martin's axiom and Souslin's hypothesis for higher cardinals'' [Israel Journal of Mathematics 43 (1982), no. 3, 225--236; MR 84h:03120] -- Israel J Math 53 (1986) 304-314
Sh:155
Shelah, The spectrum problem. III. Universal theories -- Israel J Math 55 (1986) 229-256
BlSh:156
Baldwin+Shelah, Second-order quantifiers and the complexity of theories -- Notre Dame J Formal Logic 26 (1985) 229-303
LaSh:157
Lachlan+Shelah, Stable structures homogeneous for a finite binary language -- Israel J Math 49 (1984) 155-180
ShHM:158
Shelah+Harrington+Makkai, A proof of Vaught's conjecture for $\omega$-stable theories -- Israel J Math 49 (1984) 259-280
ShWd:159
Shelah+Woodin, Forcing the failure of CH by adding a real -- J Symbolic Logic 49 (1984) 1185-1189
HoSh:160
Hodges+Shelah, Naturality and definability. I -- J London Math Soc Second Series 33 (1986) 1-12
Sh:161
Shelah, Incompactness in regular cardinals -- Notre Dame J Formal Logic 26 (1985) 195-228
HLSh:162 1993-10-19 [pdf] [ps] [abstract] [arXiv:math.LO/9311211]
Hart+Laflamme+Shelah, Models with second order properties, V: A General principle -- Annals Pure and Applied Logic 64 (1993) 169-194
GuSh:163
Gurevich+Shelah, To the decision problem for branching time logic -- Foundations logic and linguistics (Salzburg, 1983) (1985) 181--198
JaSh:164
Jarden+Shelah, Pseudo-algebraically closed fields over rational function fields -- Proc American Math Soc 87 (1983) 223-228
ShWe:165
Shelah+Weiss, Measurable recurrence and quasi-invariant measures -- Israel J Math 43 (1982) 154-160
MkSh:166
Mekler+Shelah, Stationary logic and its friends. I -- Notre Dame J Formal Logic 26 (1985) 129-138
ShSt:167
Shelah+Stanley, $S$-forcing. IIa. Adding diamonds and more applications: coding sets, Arhangelskii's problem and ${\scr L}[Q^ {<\omega}_ 1,Q^ 1_ 2]$ -- Israel J Math 56 (1986) 1-65
GuSh:168
Gurevich+Shelah, On the strength of the interpretation method -- J Symbolic Logic 54 (1989) 305-323
EMSh:169
Eklof+Mekler+Shelah, On strongly nonreflexive groups -- Israel J Math 59 (1987) 283-298
Sh:170
Shelah, On logical sentences in {\rm PA} -- Logic colloquium '82 (Florence, 1982) (1984) 145--160
Sh:171 [abstract]
Shelah, Classifying generalized quantifiers -- Around classification theory models (1986) 1-46
Sh:172
Shelah, A combinatorial principle and endomorphism rings. I. On $p$-groups -- Israel J Math 49 (1984) 239-257
ANSh:173
Aharoni+Nash Williams+Shelah, Marriage in infinite societies -- Progress in graph theory (Waterloo, Ont., 1982) (1984) 71--79
GrSh:174
Grossberg+Shelah, On universal locally finite groups -- Israel J Math 44 (1983) 289-302
Sh:175
Shelah, On universal graphs without instances of CH -- Annals Pure and Applied Logic 26 (1984) 75-87
Sh:175a
Shelah, Universal graphs without instances of {\rm CH}: revisited -- Israel J Math 70 (1990) 69-81
Sh:176
Shelah, Can you take Solovay's inaccessible away? -- Israel J Math 48 (1984) 1-47
Sh:177
Shelah, More on proper forcing -- J Symbolic Logic 49 (1984) 1034-1038
GuSh:178
Gurevich+Shelah, Random models and the Godel case of the decision problem -- J Symbolic Logic 48 (1983) 1120-1124
ShSn:179
Shelah+Steinhorn, On the nonaxiomatizability of some logics by finitely many schemas -- Notre Dame J Formal Logic 27 (1986) 1-11
ShSn:180
Shelah+Steinhorn, The nonaxiomatizability of $L(Q^ 2_ {\aleph_ 1})$ by finitely many schemata -- Notre Dame J Formal Logic 31 (1990) 1-13
KfSh:181
Kaufmann+Shelah, A nonconservativity result on global choice -- Annals Pure and Applied Logic 27 (1984) 209-214
AbSh:182
Abraham+Shelah, On the intersection of closed unbounded sets -- J Symbolic Logic 51 (1986) 180-189
GuSh:183
Gurevich+Shelah, Rabin's uniformization problem -- J Symbolic Logic 48 (1983) 1105-1119
GGSh:184
Goldfarb+Gurevich+Shelah, A decidable subclass of the minimal Godel class with identity -- J Symbolic Logic 49 (1984) 1253-1261
Sh:185
Shelah, Lifting problem of the measure algebra -- Israel J Math 45 (1983) 90-96
Sh:186
Shelah, Diamonds, uniformization -- J Symbolic Logic 49 (1984) 1022-1033
MkSh:187
Mekler+Shelah, Stationary logic and its friends. II -- Notre Dame J Formal Logic 27 (1986) 39-50
Sh:188
Shelah, A pair of nonisomorphic $\equiv _{\infty \lambda }$ models of power $\lambda $ for $\lambda $ singular with $\lambda ^{\omega }=\lambda $ -- Notre Dame J Formal Logic 25 (1984) 97-104
Sh:189
Shelah, On the possible number ${\rm no}(M)=$ the number of nonisomorphic models $L_ {\infty,\lambda}$-equivalent to $M$ of power $\lambda$, for $\lambda$ singular -- Notre Dame J Formal Logic 26 (1985) 36-50
GbSh:190
Goebel+Shelah, Semirigid classes of cotorsion-free abelian groups -- J Algebra 93 (1985) 136-150
GiSh:191
Gitik+Shelah, On the $\bbfI$-condition -- Israel J Math 48 (1984) 148-158
Sh:192
Shelah, Uncountable groups have many nonconjugate subgroups -- Annals Pure and Applied Logic 36 (1987) 153-206
LhSh:193
Lehmann+Shelah, Reasoning with time and chance -- Information and Control 53 (1982) 165-198
ANSh:194
Aharoni+Nash Williams+Shelah, A general criterion for the existence of transversals -- Proc London Math Soc Third Series 47 (1983) 43-68
DrSh:195
Droste+Shelah, A construction of all normal subgroup lattices of $2$-transitive automorphism groups of linearly ordered sets -- Israel J Math 51 (1985) 223-261
ANSh:196
Aharoni+Nash Williams+Shelah, Another form of a criterion for the existence of transversals -- J London Math Soc Second Series 29 (1984) 193-203
Sh:197
Shelah, Monadic logic: Hanf numbers -- Around classification theory models (1986) 203--223
LMSh:198
Levinski+Magidor+Shelah, Chang's conjecture for $\aleph_ \omega$ -- Israel J Math 69 (1990) 161-172
Sh:199
Shelah, Remarks in abstract model theory -- Annals Pure and Applied Logic 29 (1985) 255-288
1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Back to Shelah's Archive